Torsion sections of elliptic surfaces

Rick Miranda Department of Mathematics, Colorado State University Peter Stiller Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.332830

Arkiv for Matematik, 33, (1), 117-134, 1993.10
Given a torsion section of a semistable elliptic surface we prove equidistribution results for the components of singular fibers which are hit by the section and for the root of unity (identifying the zero component with$C$) which is hit by the section in case the section hits the zero component
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 671 downloads ] [ 0 comments ]
  title={Torsion sections of elliptic surfaces},
  author={Rick Miranda, and Peter Stiller},
  booktitle={Arkiv for Matematik},
Rick Miranda, and Peter Stiller. Torsion sections of elliptic surfaces. 1993. Vol. 33. In Arkiv for Matematik. pp.117-134.
Please log in for comment!
Contact us: | Copyright Reserved